ADVERTISEMENT

Q. For a year, I have a yeast infection despite taking medication. Will this cause erectile dysfunction?

Answered by
Dr. Purushottam Sah
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Sep 10, 2021

Hello doctor,

I feel that my penis is shrinking. I have observed it became smaller than usual for eight months. I thought it was because of the weather. But later, it remains the same. I can see the only foreskin was out when I tried to touch it. Even I am nervous about meeting my wife because of this. We did not have intercourse for months due to this issue. It is becoming soft within minutes (erectile dysfunction). Also, for a year, I am facing a yeast infection. I consulted a doctor and used tablet Fluconazole 150 mg for seven days and Miconazole gel (DK gel) twice daily for seven days, and tablet Fexofenadine180 mg. That time it was okay. Now again, for three months, I am having blockages while urinating too. I see white yeast is coming out from the foreskin. I sometimes have itching all over the penis. That time I clean it very well with a healthy faucet. Tried removing yeast by washing with faucet. But every next day, I can see yeast. My Major issues are shrinking penis, yeast infection, and inability to have a strong erection for six to eight months. Kindly help me.

#

Hi,

Welcome to icliniq.com.

Erection problems can be due to lifestyle factors like taking alcohol, smoking, or being overweight. It may also be due to any major illness or due to some medicines. Often it can be due to stress or anxiety or due to blood abnormalities for which you need to do blood tests Hb (hemoglobin), TC (total count), DC (differential count), fasting sugar, prolactin, TSH (thyroid-stimulating hormone), and testosterone. Walking half an hour daily will help. If you are in some office job, then every half hour, get up from your chair and walk around for five minutes. It will help circulation in the penis.

The penis does not shrink in reality, but due to muscle spasms, there is a shrinking feeling. It has the same causes and treatment as erectile dysfunction.

Yeast infection may be due to high blood sugar. Please check it, also wash and hot iron your underwear daily. Use Clotrimazole cream thrice daily for 15 days. I hope this was helpful.

Hi doctor,

Thank you.

I have a smoking and drinking habit. But not too much. Smoke one to three a day. Alcohol once or twice in a week that too three 60 ml. The only stress I took in recent times is about shrinking. I was the same weight for many years, fluctuating between 84 to 90 kg. Earlier I never felt such issues as recommended. Kindly give your opinion.

#

Hi,

Welcome back to icliniq.com.

Your sugar level is very high. Also, triglyceride is high, mild problem in the liver. Your present problem is due to high blood sugar. You should see a diabetes specialist. I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Diabetes Mellitus and Oral Health

Diabetes mellitus is a metabolic disorder which affects the uptake and use of glucose by the human body ... Types Of Diabetes Insulin-dependent diabetes mellitus:...   Read full

Is erectile dysfunction related to my thyroid disease?

I suggest you use tablet Penegra (Sildenafil) 50 mg as and when required for erection ... This tablet will make your penis hard and maintain the erection ...   Read full

Erectile Dysfunction in Diabetic Population

A longer duration of diabetes mellitus, poor control of sugar, older population and patients with diabetic neuropathy are at a higher risk of developing erectile dysfunction ... Erectile dysfunction is a condition when the pe...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.